Long-time lurker here, decided to make an account to join you bright minds
First cycle, doing 250mg test e shots twice a week. Everything was fine, 3 weeks in, until one shot in the glute went wrong. Syringe needle had blood upon withdrawal so i nicked a vessel on the way out. Fast forward two days and it’s leg day. I go lift and my glute is giving me hell, but I say fuck it and push through my sets. Some of the exercises really hurt my injected glute but I did them anyway.
It may be coincidence from timing or just a result of training, but I look at myself in the mirror after the workout and I have a grapefruit sticking out of my glute. No redness or heat, but lots of pain and swelling. It was hard as a rock
Next day I go to the hospital, doctor aspirates it and only gets a few drops of blood. Starts me on bactrim + keflex. It’s been 3 days since then, and the site is constantly red and hot now. But oddly, the grapefruit look is gone and the pain is gone too for the most part. In its place, pitting edema has set in and is running down my vastus lateralis so that I have about one vertical foot of swelling down the side of my leg, elevated about 1/2 inch. Again, no pain but tons of redness and pitting edema. Still on antibiotics. I’m also feeling under the weather…sleeping poorly and a little fatigued, but not sure if that’s the antibiotics or systemic illness
So we have:
- Nicked vessel
- Damaging leg workout
- Pain and swelling followed by no pain but a spreading redness/edema. It basically looks like a pocket of fluid that is slowly running down my leg, just under the skin. Still on the antibiotics and will be for another week. I’m delighted that the pain is gone but I still want to know if this will resolve on its own with more time, or should I do something about it? Also, is it possible this is a hematoma and not an infection?
Thanks for the help guys, I’ve been worried sick these past few days and want to make sure all is well. In total, it has been 5 1/2 days since I pinned the site. Here’s a pic from today, tough to see: